News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: light bleeding two weeks after last day of last period


 raggdollslove - Sat Nov 14, 2009 8:56 pm

I am 20 .The last day of my last period was Oct. 27. On Nov. 11 I got some light bleeding. It was not a regular light flow. It started off as light brown discharge then turned to a bit of regular blood then back to the light bleeding. Today Nov. 14 it is almost all gone. By light bleeding I mean nothing in the pad or toilet exept for nov.12 when there was some. other than the 12th blood was only present after using the washroom. the last time (and only time in this month) I had sex was Oct.30 and we used a condom. I am worried that it is a pregnancy or that there may be something wrong with me.
 Debbie Miller, RN - Sun Nov 29, 2009 12:50 am

User avatar Hello,
Mid-cycle spotting is sometimes associated with ovulation so you most likely were fertile at that time; not pregnant. If you had unprotected sex around that time it would be a high likelihood of pregnancy, however. The encounter of Oct. 30 would have been at a very unlikely time for fertility so, along with using condoms, you should be safe.

I would not be worried that something is wrong since spotting happens to almost all women at times.

Best wishes.
 vannah5566 - Sun Dec 13, 2009 5:40 pm

I have something similar..Could this be another period? This is my 2nd month ttc our 2nd child. I got off the depo shot in August and it took 3 months to have a period. Ive now had 2 periods November 1st and December 2nd. I used ovulation sticks this month and got a positive result for ovulation on day 12 (yesterday). My husband and I had sex 3 times yesterday and I started lightly spotting red last night. This morning when I woke up I was still spotting, we had sex again and I am now bleeding red - I wouldn't call it spotting now its still light but more than just a spot of blood. What could this mean? Im afraid that the depo shot messed up my cycles or fertility. Ive never bled mid cycle before and it worries me now that we are ttc. Can anyone help?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here